# SDR SWIA202163060

- Difficulty date: October 10, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SVC DOOR KICKPLATE ANGLE HAS MULTIPLE SPOTS OF CORROSION (MARKED)     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW SERVICE DOOR KICKPLATE LOWER SILL ANGLE P/N SH670-31986-1 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, DWG NO SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
